Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Convergence of successive substitution starting procedures


Author: A. C. R. Newbery
Journal: Math. Comp. 21 (1967), 489-491
DOI: https://doi.org/10.1090/S0025-5718-67-99147-8
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Milne, Numerical Solution of Differential Equations, Wiley, New York, 1953. MR 16, 864. MR 0068321 (16:864c)
  • [2] A. D. Booth, Numerical Methods, Academic Press, New York; Butterworth, London, 1955. MR 16, 861. MR 0068301 (16:861b)
  • [3] A. C. R, Newbery, ``Multistep integration formulas,'' Math. Comp., v. 17, 1963, pp. 452-455. (See also corrigendum, Math. Comp., v. 18, 1964, p. 536.) MR 27 #5362. MR 0155428 (27:5362)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-67-99147-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society